陈海苗


博士 讲师
通讯地址:北京工商大学理学院数学系, 
电子信箱:chenhaimiao@btbu.edu.cn
个人简历:
1984年1月出生于浙江省象山县 
2006年7月毕业于浙江大学数学系数学与应用数学专业  获学士学位 
2008年7月毕业于浙江大学理学院基础数学专业  获硕士学位
2011年7月毕业于中国科学院数学与系统科学研究院数学研究所  获博士学位
2011年7月至2013年6月北京大学数学科学学院博士后 
主要研究领域:
拓扑学(拓扑量子场论、拓扑图论、低维拓扑等方向)
 
近年发表的主要论文:

[1] Haimiao Chen, Counting homotopy classes of mappings via Dijkgraaf-Witten invariants, Topology and Its Applications (SCI), vol.161, no.1, (2014) 316-320.

[2] Haimiao Chen, Lifting automorphisms along abelian regular coverings of graphs,
Discrete Mathematics (SCI), vol.313, no.14, (2013) 1535-1539.
 
[3] Haimiao Chen, Enumerating typical abelian coverings of Cayley graphs,
Discrete Mathematics (SCI), vol.313, no.14, (2013) 1503-1510.
 
[4] Haimiao Chen, Hao Shen, How to find G-admissible coverings of a graph?
Linear Algebra and its Applications (SCI), vol.438, no.8, (2013) 3303-3320.
 
[5] Haimiao Chen, Applying TQFT to count regular coverings of Seifert 3-manifolds,
Journal of Geometry and Physics (SCI), vol.62, no.6, (2012) 1347-1357.

[6] Haimiao Chen, Jin Ho Kwak, Lifting graph automorphisms along regular solvable covers,
European Journal of Combinatorics (SCI), vol. 51, (2016) 519-532.

学校主页 | 本站首页 | 资料下载 | 在线留言
阜成路校区:010-68985292  良乡校区:010-81353678 邮箱:songsx@btbu.edu.cn
版权归 北京工商大学理学院 所有